# SDR SWAA2023103008574

- Difficulty date: October 7, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2023-594691<[01] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05;DWG 453A2610 SHEET 9-10 REV E . SEE INDIVIDUAL SIGNOFFS BELOW.;[02] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05;DWG 453A2610 SHEET 9-10 REV E . SEE INDIVIDUAL SIGNOFFS BELOW.
